Journal Article

<i>Journal of Tropical Pediatrics</i> Online Submission and Review

D. E. Simkiss

in Journal of Tropical Pediatrics

Volume 53, issue 6, pages 369-369
Published in print December 2007 | ISSN: 0142-6338
Published online December 2007 | e-ISSN: 1465-3664 | DOI: http://dx.doi.org/10.1093/tropej/fmm111
Journal of Tropical Pediatrics Online Submission and Review

Show Summary Details

Journal Article.  450 words. 

Subjects: Paediatrics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.